# SDR AALA201810319015

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 76,091 hours, 25,923 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G2063
- Condition: Arced
- Location: Cockpit
- Part time: 35,572 hours, 9,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT R1 WINDOW HAS MOISTURE INGRESS AROUND THE PERIPHERY OF THE WINDOW WITH SIGNS OF ARCING NEAR THE BUSS BAR.  REPLACED THE WINDOW IAW AMM 56-11-01-004-001.
